Back to Search
Start Over
New estimates for the numerical radius of Hilbert space operators.
- Source :
-
Linear & Multilinear Algebra . Mar2021, Vol. 69 Issue 5, p946-956. 11p. - Publication Year :
- 2021
-
Abstract
- New numerical radius inequalities for Hilbert space operators are given. These inequalities improve a well-known inequality of F. Kittaneh. We also show that the inequalities obtained here are sharp. A refinement of the triangle inequality is also shown. [ABSTRACT FROM AUTHOR]
- Subjects :
- *HILBERT space
*SCHWARZ inequality
*RADIUS (Geometry)
Subjects
Details
- Language :
- English
- ISSN :
- 03081087
- Volume :
- 69
- Issue :
- 5
- Database :
- Academic Search Index
- Journal :
- Linear & Multilinear Algebra
- Publication Type :
- Academic Journal
- Accession number :
- 149306967
- Full Text :
- https://doi.org/10.1080/03081087.2020.1810200